# SDR SIMA201014005

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 19,084 hours, 17,187 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND DAMAGE TO FRAME 27 AND STRINGER 15L. THE AIRCRAFT WAS REMOVED FROM SERVICE.  CUT OUT DAMAGE AND FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAE EO EM-53MR-155.  THE AIRCRAFT WAS RETURNED TO SERVICE.
